# SDR DALA2016102808101

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 62,309 hours, 25,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R ARM LEVER PART MISSING.  SECURED COVERPLATE FOR DOOR HANDLE ATTACH.
